# SDR UIEA2022061300590

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 3600 · Pneumatic System
- Part: O-Ring
- Part number: MS938506
- Part serial: NSN
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PNEUMATIC LEAK AT PRVC SENSE LINE  LOCATION  "E"  AS PER EO #1936A088. REMOVED AND REPLACED O' RING AT LOCATION "E". RECHECKED PER EO# 1936A088. NO LEAKS NOTED.
